MAUDE Adverse Event Report: ARTHREX, INC. BIO-COMP, SWIVELOCK C, FT, 4.75X19.1MM; BIO SOFT TISSUE FIXATN FASTNR

ARTHREX, INC. BIO-COMP, SWIVELOCK C, FT, 4.75X19.1MM; BIO SOFT TISSUE FIXATN FASTNR
Model Number BIO-COMP, SWIVELOCK C, FT, 4.75X19.1MM
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/15/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On (b)(6) 2025, an arthrex subsidiary employee reported via email that an ar-2324bcct biocomposite swivelock c, 4.75 mm x 19.1 mm, with blue fibertape loop experienced an issue during insertion.The surgeon noted that no resistance was felt while inserting the anchor, and upon inspection, it was found to be broken.As there was no resistance during placement, the cause of the breakage remains unclear.The case was completed.This was discovered during a shoulder arthroscopy procedure on (b)(6) 2025, with no reported patient harm.Additional information has been requested on 08/27/2025.
 
Event or Problem Description
Additional information received on 9/4/2025: during tensioning of the swivelock, it broke.All the broken fragments were removed.The case was completed using another ar-2324bcct biocomposite swivelock c.No case delay was reported.No additional anesthesia was administered to the patient.No adverse patient effects were reported during or following the procedure due to this issue.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.The complaint allegation is confirmed based on the customer-provided picture.Visual evaluation of the customer provided photo noted the anchor of an ar-2324bcct biocomposite swivelock c, 4.75 mm x 19.1 mm, with blue fibertape loop batch number: 15390451 was damaged and broken.Refer to attachments.Based on the information provided, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to improper bone prep; misaligned insertion and/or excessive forces being applied during insertion.

Brand Name
BIO-COMP, SWIVELOCK C, FT, 4.75X19.1MM
Common Device Name
BIO SOFT TISSUE FIXATN FASTNR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key23004294
Report Number1220246-2025-03768
Device Sequence Number9413134
Product Code MAI
UDI-Device Identifier00888867026841
UDI-Public(01)00888867026841(11)250217(17)290131(10)15390451
Combination Product (Y/N)N
Initial Reporter CountryMX
PMA/510(K) Number
K101823
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBIO-COMP, SWIVELOCK C, FT, 4.75X19.1MM
Device Catalogue NumberAR-2324BCCT
Device Lot Number15390451
Was Device Available for Evaluation? No
Distributor Facility Aware Date08/20/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/20/2025
Supplement Date Received by Manufacturer09/04/2025
09/26/2025
Initial Report FDA Received Date09/09/2025
Supplement Report FDA Received Date09/23/2025
09/30/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/17/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown